Arc-disjoint strong spanning subdigraphs in compositions and products of digraphs. / Sun, Yuefang ; Gutin, Gregory; Ai, Jiangdong.

In: Discrete Mathematics, Vol. 342, No. 8, 08.2019, p. 2297-2305.

Research output: Contribution to journalArticle

Published

Documents

Original languageEnglish
Pages (from-to)2297-2305
Number of pages9
JournalDiscrete Mathematics
Volume342
Issue number8
Early online date21 May 2019
DOIs
Publication statusPublished - Aug 2019
This open access research output is licenced under a Creative Commons Attribution-NonCommercial-NoDerivs 3.0 Unported License.

ID: 33902711